Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On nonlinear interpolation


Authors: T. Kappeler and P. Topalov
Journal: Proc. Amer. Math. Soc. 143 (2015), 3421-3428
MSC (2010): Primary 46B70, 46B45, 47J35
Published electronically: April 23, 2015
MathSciNet review: 3348785
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a case study on asymptotics of spectral quantities of Schrödinger operators in fractional Sobolev spaces on the circle we show how a nonlinear version of the Riesz-Thorin theorem on the interpolation of linear operators can be applied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B70, 46B45, 47J35

Retrieve articles in all journals with MSC (2010): 46B70, 46B45, 47J35


Additional Information

T. Kappeler
Affiliation: Mathematics Institute, University of Zurich, Winterthurerstr. 190, CH-8057 Zurich, Switzerland

P. Topalov
Affiliation: Department of Mathematics, Northeastern University, 360 Huntington Avenue, Boston, Massachusetts 02115

DOI: https://doi.org/10.1090/proc/12363
Received by editor(s): July 15, 2013
Published electronically: April 23, 2015
Additional Notes: The first author was supported in part by the Swiss National Science Foundation
The second author was supported in part by the NSF grant DMS-0901443.
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.